Hi I have been doing the hep C triple treatment for 11 weeks now and My last 4 HCV tests have come back negative. I need to go back to work and with the victrelis I have really bad fatigue. i would like to stop the victrelis which I have only been on for 6 weeks but the doc wants 18 more. I have a good job and short term disability ends soon and I could not drive with so much fatigue. I also am on paxil and levothorixine. Has anyone had any similar experience? I would appreciate any in put. Thank you RoloboView Thread
Hi I started treatment for HCV on May 31.I also had to stop working because of fatigue and didn't know what was going on until diagnosis. My short term disability runs out in September and as of 6/10/13 I have been negative HCV. BUTwith the meds i have been on the fatigue has been worse and i find myself asleep on the couch by 2 or 3. Somedays better than others. My short term runs out soon and i am worried i will lose my job if I don't stop part of the treatment. I am also forgetful and was very fatigued and sore before treatment. I drive a forklift so I have to be on my toes. I hope you hang in there. I was put on paxil to help with the depression. I know from living an active lifestyle to halt is hard..Are you on treatment? I went kayaking while on treatment which for me was a mistake I was weaker than I thought. I want to stop the victrelis because of the fatigue and nausea it causes.I totally relate to your sick of being sick and tired. Hang in there. RoloboView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.